# SDR IU62003F00016

- Difficulty date: April 2, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 65446924
- Condition: Cracked
- Location: Hyd System
- Part time: 73,063 hours
- Component: Module Assy
- Component part number: 65446915
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE CRACK IN (D) PORT.  PROBABLE CAUSE: FATIGUE CRACK.  (MECHANIC FSX, JOB NR 175957)
